Welcome to HealingWell. I just did a search on the Warrick inhaler and could not come up with anything. The name, Warrick would come up, but other inhalers would pop up instead. Have they stopped making it?
Have you ever tried the Xopenex inhaler? It works well for me when others didn't. Before I started using the Xopenex inhaler, I would have to use my nebulizer. I also use Xopenex in it.
I know it has to be terrible to have a medication that you can depend on for breathing and now you can't get it. Have you been to see your doctor? I'm not a medical professional, just a volunteer, but I'm wondering if you can have withdrawal symptoms which would make your situation worse? That's just a guess and a big one at that.
The only reason I thought about that was because many years ago, a couple of times out of desperation, I used Afrin and got hooked on it. I remember having to have an injection of Celestone each time that happened and my doctor at the time said I absolutely could not use the Afrin or the shot would not do any good. I remember each time it being a miserable 24 hours and I only had allergies back then.
I would suggest you calling your doctor soon.
Help support the forums so we can support you: https://www.healingwell.com/donate
Epilepsy, asthma, fibromyalgia, GERD, depression, hypothyroidism, tinnitus